advertisement
Question
Posted by: anon | 2010/07/06

Reason to be conerned?

Hi doc,

As of recently my thumb and my index finger on my left hand has been twitching alot. It will do it a couple times a day alothough it can be as much as 5 or 6 times in an hour and it goes into little " twitching fits"  where it will twitch for about 30seconds to a mintue!This has never happened before and i am not experiencing any pain or loss of feelings in these fingers,but is there any reason to be concerned about this?

I am currently on ciplam trim 15mg could this be the cause?

thanks doc!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anon
Ciplatrim contains sibutramine which can cause seizures (like epilepsy) in some people as well as cramping - stop it for a while and see if the symptoms disappear?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Michael Chinnu | 2010/10/19

My problem is identical to the twitching problem (above), except that I am not on any medication. Habits - smoking and red wine

Reply to Michael Chinnu
Posted by: sam | 2010/09/06

I was working at night and had a sudden ''shift'' in my vision, lasted about 3 seconds then felt extremely dizzy also for about 3 seconds. After that I had a headache which lasted well into the night. Next day I had a dull headache and felt unsteady on my feet and generally not feeling well. Been on Ciplatrim 15mg for a month and a week. What do you think that was? Could it be a side effect of Ciplatrim?

Reply to sam
Posted by: Cyberdoc | 2010/07/06

Hallo Anon
Ciplatrim contains sibutramine which can cause seizures (like epilepsy) in some people as well as cramping - stop it for a while and see if the symptoms disappear?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement